# SDR QXEA2021072000366

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 45,694 hours, 48,418 cycles
- Engine: Pwc PW150A
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17,000 NOTICED POWERPLANT MESSAGE ON ED. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS, FOUND FAULT CODES 120,122,134 CHA #2 ENG. PERFORMED PEC FAULT CLEAR REF Q400 AMM TASK 61-20-36-070-801. NO RECENT RELATED HISTORY IN TRAX. PERFORMED GVI OF #2 ENG PEC BETA FEEDBACK TUBE. NO DISCREPANCIES NOTED. GROUND RAN #2 ENG. INTERROGATED CDS, NO FAULT CODES PRESENT AND POWERPLANT MSG DID NOT RETURN. REF Q400 FIM TASKS 61-20-03-810-817, 61-20-03-810-818 AND 61-20-03-810-822. A/C OK FOR CONTINUED SERVICE.
